Learn from patients with pain similar to yours

CatchMyPain Community and Pain Diary App to manage chronic illness

Finding it hard to talk not literally and emotionally.

Nov 24, 2015 7:57 AM

Hi all last few days things have been rough my clear head has become more and more foggy my ability to form clear thought and express my feelings have both become more.difficult. and expressing to my family is almost impossible. Not because they aren't here bit tring toake them understand and even when I'm here which I've been a lot last few weeks is hard to get things out. And my family does not understand how I can be on my phone so much and yet if only they know I've been trying to complete the same one task for two hours. This is increasingly hardeer and harder. I've been on lyrica for a few weeks but it only seems to have causes me to become more and sluggish
The doctor explained how this is possible but yet does not make it easy and pain is still there. So lost y'all

Nov 24, 2015 10:38 AM

Newfibrogirl, it's possible that the Lyrica is just not the medicine for you. Many people can't take it. If it's having such a negative effect on your life, you may want to talk to the doctor or pharmacist. If it's been a couple of weeks those side effects should have subsided unless you're sensitive to the medication. I've been on neuronton, gabapenten and Cymbalta all to no avail and with similar side effects so I won't even try Lyrica, Humira or Enbrel. I'll deal with the nerve pain. My leg is burning so badly today it feels like someone is standing there with a blowtorch and running the flame up and down my leg deep inside. I'm so sorry you're dealing with this and it is hard to get others to understand when they don't live it. Sometimes I'll take an hour or two just to answer a post because I can't think through the fog. Sending you reassuring {{{Hugs}}} and hope for a better day.💕🙏🏻🌻

Nov 24, 2015 11:00 AM

Thank you alwayz. I've had such big hopes for this. Since Im sontired of the pain and the explaning and all the bull. The Dr has been doing a gradual increase for the last three weeks. This is the last increase step of 150 twice a day. I have heard a lot of people saying it does not work. Andy Dr said it may not work but he wanted to try it. Today is the first day I've been actually awake during a dose bug I'm awake but I'm a cranky pants..sorry no pun or dis to crankypants on her..ha.. ive got a new dr appiontment in dec witb a pcd i loved my last one but he was not able to full precribe. He was an urgrnt csre type dr so i had to switch to a full service dr

Nov 24, 2015 11:08 AM

Well, I pray that this doctor your are going to see can help you feel better. As my doses increased on the gabapenten I had bad side effects and bad so I had to come off. Maybe If you call the new doctor they can get you in sooner if you tell them you're having such difficulty.(?) I hope so for your sake. If not, just be careful, know we are here for you and try to take it easy.{{|Hugs}}} 💕🙏🏻🌻

Nov 24, 2015 11:14 AM

Thanks. Some part of me knows this is the road I have to travel. But I get angry when I wake feeling just as bad if not worse then I went to bed. I am thankful for being able to sleep with dreams involved. Even if it is med induced. But still I hate to not be able.to be the joyful person I know I am and want to be
Sorry if my pitty party is bumming you out. I suppose I'm having g a big moment. I just want my life back.. And I quess I'm sad also because my boyfriends trip plans to visit me today fell through. He lives two cities awway. But oh well thanks again. I appreciate it.

Nov 24, 2015 11:21 AM

We all have pity parties and no, you're not bumming me out. That's what I'm here for. To reach out and help my pain family when they are down and out and to be here to celebrate when things are good. I know how you feel getting up feeling as bad or worse than when you went to bed. It sucks, plain and simple. I haven't been to sleep since Saturday night. I'm
Tired. Hang in Hon, it'll get better. 💕🙏🏻🌻

Nov 24, 2015 11:30 AM

Wow alwaz..I know that hard do u not like sleeping pills or do none workk for you. It has not been so long ago when I remember those times being up for days at a time servicing on cat naps and simple eye resti g sessions. I'm sorry you have to go through that. I hope you are at least siting down with your feet up or at least plan to do soon.

Nov 24, 2015 12:12 PM

I just got back from driving my Mother (80) and my nephew (10) to get his hair cut. Then I had to stop in and check on my 99 year old Godfather because his daughter is at work. So, just got in and will go and put my feet up. Sleeping pills do put me out but I don't stay out and since I've been sick my pain is elevated (you know how that goes) so I was awake. It'll be ok. 💕🙏🏻🌻

Nov 28, 2015 3:06 PM

I agree with AlwayZ, that it could be the lyrica. Talk with your doctor. She has given great advice and support. The adjusting and accepting periods are three hardest. You're in my thoughts and prayers! 🙏🌼

Nov 28, 2015 3:15 PM

It does sound like its the lyrica, I hope you adjust soon x

Nov 28, 2015 3:37 PM

New fibro and Alwayz, I'm sorry you guys are having a rough day. Newfibro please get ahold of ur Dr Monday and let him know what's going on, when my brain gets all foggy and messed up I have to remember to get very simple. For me, I have to remind myself not to make any major decisions or try to do anything new. I just get more frustrated which makes me foggier if I try to tackle anything more complicated than the basics when I'm like that. It also helps me to remember that just because I am like that at the time, that is not my normal and there will be better times again. That helps the fear I have of losing control. Sending you hugs and prayers.

Nov 28, 2015 4:34 PM

New fibro girl I agree with everyone it is the Lyrica be sure to call your Dr monday. Alwayz I'm sorry you are having trouble sleeping, and dealing with the leg nerve pain. Will keep you both in my prayers and sending hugs your way

Ready to start relieving your pain?

Join Community